# SDR 96ZZZX3734

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Flow Contl Valve
- Part time: 43,685 hours
- Component: Garrtt, 106142618
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

KMIA - AFTER DEPARTURE DURING CLIMB STAGE, UNABLE TO OBTAIN CABIN PRESSURE.  DUMPED FUEL AND RETURNED TO KMIA LANDING UNEVENTFULLY.  FOUND LOOSE ELECTRICAL CONNECTOR AT THE PNEUMATIC FLOW CONTROL/SHUT-OFF VALVE, P/N 39608831.  TIGHTENED THE CONNECTOR, OPERATIONAL TEST NORMAL PER MM21-30-00 P501-P503.  RETURNED TO SERVICE.
